# SDR UF6A980606

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: JD533J0187000
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CORROSION ON TOP SURFACE OF FRAME STATION 270 AS FROM OUTBOARD OF RIGHT HAND SEAL RAIL TO OUTBOARD OF LEFT HAND SEAT RAIL.  ACFT TT:  14,252 HOURS.  (X)
